You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

A Sinc that Sank

David Borwein, Jonathan M. Borwein and Armin Straub
The American Mathematical Monthly
Vol. 119, No. 7 (August‒September 2012), pp. 535-549
DOI: 10.4169/amer.math.monthly.119.07.535
Stable URL:
Page Count: 15
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Sinc that Sank
Preview not available


Abstract We resolve and further study a sinc integral evaluation, first posed in this Monthly in [1967, p. 1015], which was solved in [1968, p. 914] and withdrawn in [1970, p. 657]. After a short introduction to the problem and its history, we give a general evaluation which we make entirely explicit in the case of the product of three sinc functions. Finally, we exhibit some more general structure of the integrals in question.

Page Thumbnails